The Cause Of The Rash Is Accompanied By Itching On The Skin After High Body Temperature?
I want to ask, my blood pressure is low 70/60 I also have a high fever. My body temperature reached 39 °. Then I took medicine from the health center. 2 days later the fever and dizziness were reduced, but there was a red rash on my entire body. What’s the cause? And what should I do? I could not sleep and my head was dizzy again. Thank you
Hello Melin, Thank you for the question.
Do you know the drug content that you consume? What is the appearance of this red rash? The red rash that you are experiencing can be caused by a number of the following conditions:
biduran, which is a white or reddish rash that feels itchy or sore, which is generally caused by an allergic reaction
You should check with your doctor first to ascertain the cause because if the complaint is caused by the use of a drug, then the drug must be stopped. However, due to limited information about what medicine you are taking, I cannot provide further information. The doctor will ask more about your symptoms and examine you. Your doctor may do a blood test to find the cause before determining further treatment.
Please avoid scratching the itchy area of the skin. You can use salicyl powder or calamine lotion to relieve itching. You are also encouraged to get plenty of rest, increase the consumption of nutritious foods, increase the consumption of water, and consume paracetamol if you still have a fever or headache.
Hopefully this information is useful.